# SDR ASAA2012072592605

- Difficulty date: July 2, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 5,836 hours, 1,767 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007647
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 5,836 hours, 1,767 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  AT 4000 FT,  THE NR 2 ENG GENERATOR DRIVE LIGHT ILLUMINATED.  CREW FOLLOWED PROCEDURE AND DISCONNECTED DRIVE.  APU STARTED NORMALLY.  ACFT GROUNDED.  R & R ENG 2 IDG REF MM 24-11-11.  PERFORMED OPS TEST OF NR 2 ENG IDG REF MM 24-11-00.  OPS NORMAL.  NO LEAK NOTED.
